# SDR YENA2025082800888

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 75,405 hours, 27,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON EMERGENCY EXIT DOOR (833) FRAME SEGMENT (1) (2EA), CRACK LENGTH: 2.500 INCH; ACCOMPLISHED DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (FWD LH EEH) FRAME / REINFORCE DOOR STRUCTURE - MODIFICATION IAW TASK A320-52-1144-01 AND EC NO. A320-52-1144. (REFERENCE AEROMAN NR2025-471695).
